# SDR FDEA201204271644

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, ON REMOVAL OF CRACK SPLICE 6L AT STA 5-123 FOUND LONGERON CRACKED.   REPAIRED IAW SRM 53-00-05 REPAIR 1, FIG 202, REV 49 AND SRM 51-31-01, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
